ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Beurling’s theorem on the Heisenberg group

Thangavelu, S (2022) Beurling’s theorem on the Heisenberg group. In: Arkiv for Matematik, 60 (2). pp. 417-442.

ark_mat_60-2_417-442_2022.pdf - Published Version

Download (308kB) | Preview
Official URL: https://doi.org/10.4310/ARKIV.2022.v60.n2.a10


We formulate and prove an analogue of Beurling’s theorem for the Fourier transform on the Heisenberg group. As a consequence, we deduce Hardy and Cowling–Price theorems.

Item Type: Journal Article
Publication: Arkiv for Matematik
Publisher: International Press, Inc.
Additional Information: The copyright for this article belongs to the Author(S).
Keywords: Beurling’s theorem; Fourier transform; Gutzmer’s formula; Heisenberg group; Hermite and Laguerre functions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Nov 2022 06:17
Last Modified: 10 Nov 2022 06:17
URI: https://eprints.iisc.ac.in/id/eprint/77835

Actions (login required)

View Item View Item